# SDR I5EA2021111800004

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 73,335 hours, 47,699 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED BY PUSHBACK TUG.    REPAIRED EXTERNAL FUSELAGE SKIN AT FUSELAGE STA.203.8 BL 0.0 IAW EO #211109 REV. INITIAL.
